RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shparo, D I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:100
Abstract pages:625
Full texts:244

http://www.mathnet.ru/eng/person38121
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/549411

Publications in Math-Net.Ru
1968
1. D. I. Shparo, “The Martin boundary for a portion of a Markov chain”, Mat. Zametki, 3:1 (1968),  93–102  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 55–60
2. D. I. Shparo, “Some ways of completing the phase space of a Markov chain”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  341–344  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 327–329
1966
3. D. I. Shparo, “Principle of the lower envelope in discrete potential theory”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966),  279–288  mathnet  mathscinet  zmath
4. D. I. Shparo, “Principles of potential theory and Markov chains”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  472–482  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 415–424

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019